# SDR 2016FA0000556

- Difficulty date: October 27, 2016
- Submitted: November 8, 2016
- Operation: General aviation
- Aircraft: N706LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11472
- Aircraft time: 1,306 hours
- Engine: Lyc IO360L2A
- Engine time: 1,306 hours
- Propeller: Mcauly 1A170E
- System (JASC): 2822 · Fuel Boost Pump
- Part: Washer
- Condition: Detached
- Location: Fuel Pump
- Part time: 1,306 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 50 HOUR INSPECTION/OIL CHANGE THE QUICK DRAIN OIL DRAIN BECAME WEDGED OPEN BY DEBRIS/FOD. THE QUICK DRAIN WAS REMOVED AND INSPECTED BY MAINTENANCE PERSONEL AND IT WAS DETERMINED THAT FOD/DEBRIS WAS THE WASHER FROM THE ENGINE DRIVEN FUEL PUMP.  FUEL PUMP WAS REMOVED TO CONFIRM FINDINGS.  WASHER CAME FROM ENGINE DRIVEN FUEL PUMP ACTUATOR ARM TO PLUNGER ROD JOINT.
